# SDR 375PA0018

- Difficulty date: August 10, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737317
- Aircraft serial: 23812
- Aircraft time: 43,493 hours, 37,321 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST EMERGENCY LIGHT ON LEFT AISLE FLOOR POPPED OFF.  FOUND OPEN ON WIRE AT FIRST EMERGENCY LIGHT.  RE-SPLICED WIRE.  FLOOR PATH OPS CHECKS GOOD.
